# SDR ASAA2017101822246

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 53,584 hours, 21,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY M1675 AND M1695 BATTERY PACKS FAILED A CAPACITY CHECK.  ACFT GROUNDED.  REMOVED, REPLACED, AND TESTED THE BATTERY PACK IAW AMM 33-51-06-960-805.  OPS NORMAL.
